# SDR 20000717SH007

- Difficulty date: June 27, 2000
- Submitted: July 17, 2000
- Operation: General aviation
- Aircraft: N89433
- Make and model: Cessna 152
- Aircraft serial: 15282743
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 045100336
- Condition: Broken
- Location: Lower
- Part time: 6,203 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WELD AT LOWER NLG STRUT SLEEVE BROKEN ON ENGINE MOUNT.  SUSPECT FATIGUE OR OVERTORQUING OF LOWER STRUT MOUNT BOLT AS CAUSE OF CRACK.  POSSIBLE NOSE HARD LANDING CONTRIBUTED TO PROBLEM.  (X)
